# SDR CA980403001

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Part number: 85520088
- Condition: Dented
- Location: Elevator
- Part time: 7,004 hours
- Component: 8552002
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT SNAGGED A STIFF ELEVATOR TRIM CONTROL. THE ELEVATOR TRIM LINK P/N 82760164-101 WAS CONTACTING THE ACCESS COVER WHEN THE ELEVATOR WAS MOVED TO THE FULL NOSE UP OR NOSE DOWN POSITION AND THE ELEVATOR TRIM WAS SET JUST OUT OF THE TAKE OFF POSITION IN THE NOSE DOWN DIRECTION.  PANELS WERE TRIMMED..  PART TOTAL CYCLES:  4,846.
